Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Riesz representation theorem in the setting of locally convex spaces


Author: Robert K. Goodrich
Journal: Trans. Amer. Math. Soc. 131 (1968), 246-258
MSC: Primary 47.25; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0222681-4
MathSciNet review: 0222681
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Measure theory, Univ. Ser. Higher Math., Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [2] J. L. Kelley, I. Namioka, et al., Linear topological vector spaces, Univ. Ser. Higher Math., Van Nostrand, New York, 1963. MR 0166578 (29:3851)
  • [3] F. Riesz, Sur les opérations fonctionelles linéaires, C. R. Acad. Sci. Paris 149 (1909), 974-977.
  • [4] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Tracts in Math. and Math. Physics, No. 53. Cambridge Univ. Press, Cambridge, 1964. MR 0162118 (28:5318)
  • [5] K. Swong, A representation theory of continuous linear maps, Math. Ann. 155 (1964), 270-291. MR 0165358 (29:2642)
  • [6] D. H. Tucker, A representation theorem for a continuous linear transformation on a space of continuous functions, Proc. Amer. Math. Soc. 16 (1965), 946-953. MR 0199722 (33:7865)
  • [7] D. J. Uherka, A Riesz representation theorem, Ph.D. Thesis, University of Utah, Salt Lake City, 1964.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25, 28.00

Retrieve articles in all journals with MSC: 47.25, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222681-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society